Sildenafil Triggered Tinnitus — Anybody Else Got Tinnitus from Erectile Dysfunction Drugs?

Discussion in 'Introduce Yourself' started by LawrenceM1991, Oct 20, 2020.

    1. LawrenceM1991

      LawrenceM1991 Member

      Tinnitus Since:
      July 2020
      Cause of Tinnitus:
      Sildenafil
      Hi, I'm 29 years old and have recently developed tinnitus (since July 2020).

      I've been taking Sildenafil on and off for years, and have experienced some temporary tinnitus from taking it in the past which has always gone away within a week after taking it.

      I'm a gas engineer and have religiously gone to the gym since I was 18, so I live an active and healthy life. Unfortunately this year due to COVID-19 lockdown I was put on furlough for 6 months. I was less active during this time than normal, but I still made an effort to workout from home and go for a short daily walk. I also kept my body fat percentage roughly the same. At the time my tinnitus started I was taking Sildenafil at 100mg approximately 3 times per week.

      After a couple of weeks of the tinnitus starting I switched to a lower dose of another ED drug (Vardenafil 10mg), but the tinnitus still remains.

      I would say when it started the tinnitus was around 5/10, but now it has reduced to around 3/10. The day after taking ED drugs seems to worsen it slightly to a 4/10, but it returns to 3/10 the following fay usually. The longest period I have had since it started without ED drugs is 16 days, but it still remains at a noise level of 2-3/10. I haven't taken Sildenafil in nearly 3 months now, but have been taking Vardenafil instead.

      Is this permanent? Has anyone experienced this from ED drugs? Did a long term break from them fix it?

      I'm thinking about trying a long period without taking the drugs, but that would mean putting stress on my relationship by asking my girlfriend to go without sex for a long period.
       
    2. Rajin

      Rajin Member Benefactor

      Location:
      PA
      Tinnitus Since:
      9/7/17
      Cause of Tinnitus:
      Hearing loss ,noise
      Why do you need that drug? You are only 29. I thought it was for old people. It could be ototoxic.
       
    3. Kendra

      Kendra Member

      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      SSNHL/ Acoustic Trauma
      I would try not taking it and seeing how that goes. Also get a hearing test to see if you’ve lost any hearing. You’re girlfriend should be understanding of this. As well as there are other ways for you to be intimate with her.
       
    4. Mister Muso
      Creative

      Mister Muso Member

      Location:
      Scotland
      Tinnitus Since:
      2007 / April 2019
      Cause of Tinnitus:
      Loud music
      Those drugs terrify me. That's why I have been living like a monk since my 40s! :confused:
       

Share This Page

Loading...